# SDR A6WA201745473

- Difficulty date: December 11, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 32,332 hours, 31,172 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Pulled
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

4182       EMERGENCY PATH LIGHTING FROM ROW 5 TO 8 INOP.   FOUND PIN PULLED OUT OF ENVIRONMENTAL SPLICE AT ROW 7. R&R'D PIN IAW  ESPM 20-17, FUNCTION CHECK GOOD.
